Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Fourier series with positive coefficients


Authors: J. Marshall Ash, Michael Rains and Stephen Vági
Journal: Proc. Amer. Math. Soc. 101 (1987), 392-393
MSC: Primary 42A32; Secondary 42A16, 43A15
MathSciNet review: 902561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extending a result of N. Wiener, it is shown that functions on the circle with positive Fourier coefficients that are $ p$th power integrable near $ 0,1 < p \leq 2$, have Fourier coefficients in $ {l^{p'}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A32, 42A16, 43A15

Retrieve articles in all journals with MSC: 42A32, 42A16, 43A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902561-6
PII: S 0002-9939(1987)0902561-6
Article copyright: © Copyright 1987 American Mathematical Society